Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Gibbs phenomenon for harmonic means


Author: Fu Cheng Hsiang
Journal: Proc. Amer. Math. Soc. 11 (1960), 284-290
MSC: Primary 42.00
MathSciNet review: 0111976
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Études sur la sommation des séries de Fourier, Ark. Mat. Astronomi och Fysik vol. 13 (1919) pp. 1-21.
  • [2] T. H. Gronwall, Zur Gibbs'schen Erscheinung, Ann. of Math. (2) vol. 31 (1930) pp. 233-240.
  • [3] L. Lorch, The Gibbs phenomenon for Borel means, Proc. Amer. Math. Soc. vol. 9 (1957) pp. 81-84.
  • [4] O. Szász, On the Gibbs phenomenon for Euler means, Acta Sci. Math. Szeged Part B vol. 12 (1950) pp. 107-111.
  • [5] -, Gibbs phenomenon for Hausdorff means, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 440-456.
  • [6] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0111976-9
PII: S 0002-9939(1960)0111976-9
Article copyright: © Copyright 1960 American Mathematical Society